# SDR DALA2016110208128

- Difficulty date: November 1, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND CUTOUT OF AFT LAVATORY SERVICE ACCESS PANEL.  CORROSION WAS FOUND OUT OF LIMITS AND WAS REPAIRED PER ER/A 550350-14 REV ORIGINAL.
